by Kim Hays,
Certain medical conditions can cause your hands and feet to always feel chilled.
As anyone who has worked in a shared office space can tell you, people have different body temperatures. Some people freezing while others roast is quite common, but if you constantly feel chilly when others seem comfortable, there may be a medical issue at play.
The numerous potential causes for coldness include hypothyroidism, calorie reduction, and general aging, where people become more sensitive to cold temps due to a decrease in the metabolic rate and thinning of fat under the skin. A few other causes that affect older people frequently should probably be addressed by a doctor.
Are your hands and feet always freezing? Anemia, a condition in which you don't have enough healthy red blood cells to carry adequate oxygen to the body's tissues, may be the culprit. The condition is commonly overlooked in older people, according to a 2010 study published in American Family Physician, with more than 10 percent of people over 65 being anemic and the prevalence increasing with age.
Anemia also may make you feel tired and weak, according to the Mayo Clinic. Other symptoms include pale or yellowish skin, irregular heartbeat, shortness of breath, and headaches. Some types of anemia can be treated through better nutrition, although it is always important to discuss potential options with your doctor.
Lack of vitamin B12 and iron deficiency can cause anemia and lead you to feel cold. Good sources of B12 are chicken, eggs, and fish, and people with iron deficiency may want to seek out poultry, pork, fish, peas, soybeans, chickpeas and dark green leafy vegetables.
Lookingvibrant.com offers one of the top quality B12 on the market in a Liposomal liquid that uses Active Methylcobalamin and delivers nutrients to the bloodstream higher than injection. (https://www.lookingvibrant.com/products/liposomal-b12-50nm-liquid)
Diabetes can cause anemia, kidney and circulation problems, which can lead people to feel cold. It can also lead to nerve damage and peripheral neuropathy, which affects an estimated 20 million people in the United States, according to the National Institute of Neurological Disorders and Stroke (NINDS), and results from damage to the peripheral nervous system. A warning sign for this could be if your feet feel cold but aren't cold to the touch. Keeping diabetes in check is a good way to prevent peripheral neuropathy, and you should talk to your doctor about other possible treatments.
"When this develops, you experience numbness and sometimes pain in the hands and feet, and since these nerves are also responsible for sending messages to the brain regarding temperature sensation, your hands and feet may feel cold,” Margarita Rohr, an internist at NYU Langone medical center in New York, told Health.com. Other symptoms of diabetes include frequent urination, fatigue, and increased thirst.
Diabetes and high blood pressure often lead to kidney disease, which means that your kidneys don't work as they should to filter your blood. Waste can build up to dangerous levels, which can cause lower core body temperature. Kidney disease is also linked to anemia, and your risk increases with age, according to the National Institute of Diabetes and Digestive and Kidney Diseases (NIDDK). The longer you have diabetes, high blood pressure or heart disease, the greater your risk of developing kidney disease.
Peripheral artery disease (PAD) is a common circulatory problem in which your arteries become narrowed, which reduces blood flow to your limbs, according to the Mayo Clinic.
PAD prevents your extremities, typically your legs, from receiving adequate blood flow to keep up with demand. Coldness in a lower leg or foot, especially when compared with the other side, can be a sign of this condition. In addition to cold, you may feel leg pain when walking. PAD could also reduce blood flow to your heart and brain, so it is important to address it with your doctor, especially if you are over 70, or over 50 and have a history of diabetes or smoking.
Some drugs may make you feel colder as a side effect, including beta-blockers used for heart disease, according to the Cleveland Clinic. These blockers help the heart relax but also may cause you to feel dizzy, tired, nauseous, and colder in your hands and feet. Calcium channel blockers can also be a culprit. Your doctor may be able to lower your dose or find an alternative medication.
1-ACE Inhibitor drugs cause ZINC deficiency (Zinc is essential for Muscle functions and for the heart Valves to work properly).
2-Beta-Blocker Drugs deplete CoQ10 and melatonin (COQ10 IS Coenzyme and is very helpful to the heart and energize the mitochondria in every cell in your body especially in your heart that contains 5000 mitochondria in each heart cell that need constant fuel to generate ATP.
3-Calcium channel blocker drugs deplete potassium and with low potassium it makes the energy pump in every cell in your body work less efficiently. Which means that your Heart also will work less efficiently.
4-Digoxin drugs (the major heart stimulant) Deplete Calcium, Magnesium, Phosphorus, and Vit-B1.
5-Hydralazine drugs, Deplete CoQ10 and Vit-B6, You absolutely have to have B-6 For Your Heart To Work.
Dr. Bill Schneobelen Continues;
“People dying From Pharmaceutical drugs is like the Daily equivalent of a Jumbo-Jet crashing and killing all its passengers every day of the year.”
But Western Media are too busy reporting the possible Russia probe, propaganda, and Hollywood Gossips!